I am 7 weeks pregnant and was recently prescribed Diclegis. I was taking just two pills at night, which worked okay but recently added on in the afternoon. After doing that, I found I have small bumps on my face (possible skin reaction)... and am super worried about a reaction for the baby and it being harmful? I also have been researching the drug and have only found one case study done on women for a total of 14 days? Can that be right? The only study done to prove this drug is safe for pregnant women? Super scared, just want to do what is healthiest for the baby...
- Diclegis Information for Consumers
- Diclegis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diclegis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Apr 2011 • 1 answer
Updated 9 May 2015 • 1 answer
Updated 11 Apr 2014 • 2 answers
Updated 17 May 2017 • 1 answer
Updated 12 Sep 2017 • 1 answer